Journal of Symbolic Logic

Review: Theodore A. Kalin, Formal Logic and Switching Circuits

Alonzo Church

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 18, Issue 4 (1953), 345-346.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183731750

JSTOR
links.jstor.org

Citation

Church, Alonzo. Review: Theodore A. Kalin, Formal Logic and Switching Circuits. J. Symbolic Logic 18 (1953), no. 4, 345--346. https://projecteuclid.org/euclid.jsl/1183731750


Export citation